| Catalog Number |
TSVT6B13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant at tooth location #14 was placed in february and the patient had several recurrent infections near the implant site.The patient was placed on antibiotics with the implant still in place.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).G4: additional pma/510(k) number ¿ k101880.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: evaluation method codes were added: 3331, 4110.Dhr review was completed for the subject lot number 1254312.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record ((b)(4)) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 1254312 for similar events and other complaint was identified ((b)(4)).As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for the infection of an implant have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.
Event or Problem Description
No additional information received at the time of this report.
Event or Problem Description
No additional information received at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: g3 was submitted incorrectly as february 19, 2024.The correct date received by manufacturer is february 14, 2024.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.